# SDR SWAA2013062817700

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 52,974 hours, 31,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP I/B TRACK LOOSE AT ATTACH BEARING.  R&R AFT FLAP IAW MM.
